# SDR USAA040410

- Difficulty date: July 31, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285IR
- Condition: Gouged
- Location: Foreflap
- Part time: 49,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT OUTBOARD FOREFLAP GOUGED, .3125 INCH WIDE BY .15 INCHE DEEP BY 2.5 INCH LONG, 30 INCHES FROM OUTBOARD END OF TOP SKIN, LEFT OUTBOARD FOREFLAP.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER MM 27-51-37-4. (M)
